# SDR AALA20111201TUL08

- Difficulty date: December 1, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N76200
- Make and model: Doug DC-9-83
- Aircraft serial: 53290
- Aircraft time: 61,569 hours, 25,858 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Seal
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

IAD - INFLIGHT EWR-DFW.  FLIGHT ATTENDANT NOTICED A FUEL LEAK FROM LEFT WING.  FIRST OFFICER NOTED LEAK NEAR BOOST PUMP AREA.  FLIGHT DIVERTED IAD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED ACCESS PLATE 1307C LEFT WING AND REPLACED SEAL AND GASKET.  SYSTEM GROUND CHECK NORMAL OPERATION.
